# SDR USAA051645

- Difficulty date: December 29, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N781AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Aircraft time: 40,903 hours, 40,903 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN DAMAGE RT HORIZ STAB LEADING EDGE FASTENER HOLE 3 FT FROM I/B EDGE.  REMOVED DAMAGED SKIN, INSTALLED FILLER AND DOUBLER PER EA 97189   DEFECT SIZE: 1/4".
